Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Any Suggestion For Extreme Fatigue, Headache When Taking Roko And Woflox Oz?

im taking roko and woflox oz tablet for viral diarrhoea.its been over a week and now the condition is under control but i suffer from tremendous fatigue and headache when i take these tablets,so can i discontinue them?Are any milder versions of these tablets available.
Thu, 20 Mar 2014
Report Abuse
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern if you had viral diarrhea then this would not need any treatment this is self limiting disease any way now stop that medicine although your symptoms of headache and fatigue may not be due to this medicines this could be due to viral infection it self, now no need to worry about this, hope this information helps you have good day.
I find this answer helpful
General & Family Physician Dr. Satnarain Bansal's  Response
In my opinion if it is viral diarrhoea,then no antibiotic is needed,rather only loss of fluid & minerals is to be compensated in the form of O.R.S. etc.Even if it is bacterial or protozoan diarrhoea,a course of 7 days is sufficient.I think you should stop it now & if there are still symptoms of diarrhoea or fatigue,then you need further thorough examination/investigations.Weakness produced by antibiotics will go by itself most of the times.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Influenza


Loading Online Doctors....
Any Suggestion For Extreme Fatigue, Headache When Taking Roko And Woflox Oz?

HI Thank for asking to HCM I really appreciate your concern if you had viral diarrhea then this would not need any treatment this is self limiting disease any way now stop that medicine although your symptoms of headache and fatigue may not be due to this medicines this could be due to viral infection it self, now no need to worry about this, hope this information helps you have good day.